# SDR SWIA200110304

- Difficulty date: October 29, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 19,080 hours, 22,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR INDICATED DOWN AND LOCKED AFTER GEAR RETRACTION.  PERFORMED GEAR SWING.  NO DEFECTS NOTED.
